# SDR GLBA20111017H

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 34,248 hours, 45,023 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT FUEL WAS LEAKING FROM THE BOTTOM OF THE ENGINE.  MX TIGHTED A LOOSE FUEL LINE, LEAK AND OPS CHECKED GOOD.
